Conditions for one-valued solvability of nonlinear stationary heat-conduction problems

  • Yu. V. Zhernovoi


We establish conditions for existence and uniqueness of nonnegative solutions of nonlinear stationary heat-conduction problems, the Dirichlet, problem and the Neumann one, with regard for the dependence of the heat-conduction coefficient and inner heat sources on temperature.
How to Cite
Zhernovoi, Y. V. “Conditions for One-Valued Solvability of Nonlinear Stationary Heat-Conduction Problems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 4, Apr. 1999, pp. 562–567,
Short communications